Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Getting rashes on chest, arms and stomach. Face gets red and hot. Getting angry easily and feeling hot. Solution?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3057 Questions
Hi, im a 17 year old girl with issues.. by that i mean recently everyday i have been getting rashes on my chest and arms and stomach, then my face gets red and hot, than i get really hot. its weird and happens randomly. i also get angry fairly easy, and i break out in a rash, and start feeling hot..
Posted Sat, 7 Sep 2013 in General Health
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX Thanks for the query.
Your symptoms may be sign of hormonal imbalance which is not uncommon in your age. This can be imbalance of steroid hormones which can be associated with period disorders and irregular menstrual bleeding,but also it can be hormonal imbalance in rare condition called Carcinoid syndrome.
So ask your GP about doing hormonal tests to rule this out.
Secondly there can be allergic reaction or psychosomatic reaction and both can lead to skin rash and emotional changes. It can be reaction to emotional stress or to certain food, cold or hot wheather, plant or cream. So if you have normal hormonal levels you should try to verify some of these causes which trigger your condition. All in all,you dont have to be cocerned but it may indicate some disorder and further tests are necessary. WIsh you good health. Regards.Feel free to ask questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor